# SDR FDEA201008193047

- Difficulty date: August 19, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 86,292 hours, 28,290 cycles
- Engine: Ge CF66D
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB1718502
- Condition: Misrepaired
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RT WING SLAT NR4 EXTERIOR SURFACE LWR EDGE FOUND 02 EA EXISTING REPAIRS. 02 EACH EXISTING REPAIRS AT RT WING SLAT NR4 EXTERIOR SURFACE LOWER EDGE EVALUATED AND FOUND PREVIOUSLY ACCOMPLISHED NOT IAW SRM REPAIR SCHEME. NEW REPAIR ACCOMPLISHED IAW EA 8-5750-143716.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 111.
